Frontiers of Mathematics in China 数学前沿 201902

已有 1170 次阅读 2019-4-29 14:42 |系统分类:论文交流|关键词:学者

Frontiers of Mathematics in China (indexed by SCI,2017 IF = 0.377)


数学前沿 第 14 卷 第 2 期 目录

Volume 14 Number 2

pp. 239—492(正文共 254 页)

2019 April (

Research articles

239  Haibo CHEN, Xiansheng DAI, Hengyun YANG

     Lie bialgebra structures on generalized loop Schrödinger-Virasoro algebras

261  Jing CUI, Wenping RONG

     Existence and stability of mu-pseudo almost automorphic solutions for stochastic evolution equations

281  Lubin Cui, Minghui Li

     Jordan canonical form of three-way tensor with multilinear rank (4,4,3)

301  Jishan FAN, Fucai LI

     Regularity criteria for Navier-Stokes-Allen-Cahn and related systems

315  Xiaoxiang JIAO, Hong LI

     Conformal minimal immersions with constant curvature from S^2 to Q_5

349  Xueping LI

     Lipschitz Gromov-Hausdorff approximations to two-dimensional closed piecewise flat Alexandrov spaces

381  Dong LIU, Xiufu ZHANG

     Tensor product weight modules of Schrödinger-Virasoro algebras

395  Juan LUO, Shengqiang WANG, Quanshui WU

     Frobenius Poisson algebras

421  Linsong WANG, Yun GAO, Naihuan JING

     On multivariable Zassenhaus formula

435  Yunxia WEI, Yanping CHEN, Xiulian SHI, Yuanyuan ZHANG

Spectral method for multidimensional Volterra integral equation with regular kernel

449  Hanyang YOU, Pu ZHANG

Low dimensional modules over quantum complete intersections in two variables

475  Junyan ZHAO, Dashan FAN

Derivative estimates of averaging operators and extension

上一篇:Frontiers of Mathematics in China 数学前沿 201901
下一篇:Frontiers of Mathematics in China 数学前沿 201903


该博文允许注册用户评论 请点击登录 评论 (0 个评论)


Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-6-2 00:48

Powered by

Copyright © 2007- 中国科学报社